# SDR A6WA200840537

- Difficulty date: July 5, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 18,763 hours, 18,146 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

AIR DIVERT TO IAD, ENGINE NR 2 SHUTDOWN ON TAKEOFF.  FELT DISTINCT POP ON THROTTLE CONTROLS.  ENGINE SPOOLED UP NORMALLY.  UPON LEVEL-OFF, FIRST OFFICER ATTEMPTED TO REDUCE POWER AND RT ENGINE FAILED TO RESPOND.  FLEW AROUND ON BOTH ENGINE FOR ABOUT 10 MINUTES BEFORE PERFORMING A PRECAUTIONARY SHUTDOWN.  USED RT ENGINE FIRE PUSH TO SHUTDOWN THE ENGINE.  DID NOT PUSH THE FIRE BOTTLE BUTTON.  CORRECTIVE ACTION IN PROGRESS.  (A)
